# SDR SWAA2022012731047

- Difficulty date: August 1, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 34,883 hours, 20,530 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F HAS CORROSION IN FOIL MESH UNDER THE MARKER BEACON AND AFT DME ANTENNAE. / REPAIRED AREAS WITH CORRODED EXPANDED ALUMINUM MESH PER SRM 51-70-14-2R-4. RESTORED FINISH AT REPAIR LOCATIONS PER AMM 51-21-99.
